MAUDE Adverse Event Report: St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Infinity¿ 7 Implantable Pulse Generator; Stimulator, Electrical, Implanted, For Parkinsonian Tremor

St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Infinity¿ 7 Implantable Pulse Generator; Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Model Number 6662
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced discomfort at the ipg site.As a result, surgical intervention was undertaken on 10jul2026 wherein the ipg was explanted and replaced to address the issue.

Brand Name
Infinity¿ 7 Implantable Pulse Generator
Common Device Name
Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Manufacturer (Section D)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50124387
Report Number3006705815-2026-04871
Device Sequence Number10560956
Product Code MHY
UDI-Device Identifier05415067030023
UDI-Public(01)05415067030023(10)A000157306(17)260428
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Model Number6662
Device Catalogue Number6662
Device Lot NumberA000157306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP; DBS BURR HOLE CAP; DBS EXTENSION (x2); DBS LEAD; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight210 LB